MathSciNet Relay Station
MathSciNet bibliographic data
MR2237527 94A05 (94A40)
Sagias, Nikos C.; Karagiannidis, George K. Gaussian class multivariate Weibull distributions: theory and applications in fading channels. IEEE Trans. Inform. Theory 51 (2005), no. 10, 3608–3619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement